# SDR AALA201803199029

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 12,043 hours, 5,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED THE DOOR ACCUMULATOR BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00 AND OPS CHECKED GOOD.
